# SDR 2010FA0000756

- Difficulty date: July 17, 2010
- Submitted: July 22, 2010
- Operation: General aviation
- Aircraft: N734JC
- Make and model: Cessna T210M
- Aircraft serial: 21062107
- Engine: Cont TSIO520R
- Engine time: 682 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Check Valve
- Part number: 98510441
- Condition: Failed
- Location: Turbocharger
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

P/N S2361-1, LOT 60507, OIL CHECK VALVE FROM TURBOCHARGER, INSTALLED NEW ON 12 APRIL 2010, 60 HOURS IN SERVICE PRIOR TO FAILURE.  RECEIVED "LOW OIL PRESSURE" ALERT FROM AURACLE 2100 SYSTEM, IMMEDIATELY TURNED TO NEAREST AIRPORT (KDTS) AND MADE EMERGENCY LANDING.  4 QTS (OF 9) REMAINING IN ENGINE SUMP AFTER LANDING.  CHECK VALVE FRACTURED AT CONNECTION TO TURBO OIL RETURN TUBE.  REPAIRS BEING PERFORMED, CHECK VALVE INSTALLED, DURING O/H OF TURBO UNIT MARCH 2010, WO 29770.  THIS VALVE WAS NOT REPLACED AT THE O/H OF THE TURBOCHARGER, MARCH 2010.
